# SDR CA060220003

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Screen
- Part number: MDL15R2001
- Condition: Damaged
- Location: Apu Inlet
- Component: Apu, Bombdr
- Component part number: MDL15R2001
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

A COMPRESSOR INLET SCREEN MODIFICATION, AWI RECEIVED INFORMATION FROM STANDARD AERO LATE ON FEB 16,2006 THAT THREE OR FOUR OF THE SCREENS HAD RUPTURED IN SERVICE AND THERE WAS A POSSIBILITY THAT FOD TO THE ENGINE HAD OCCURRED.  THE PARTS WERE SHIPPED TO AWI AND RECEIVED FEB. 17, 2006, THERE ARE SOME SCREENS THAT HAVE BEEN PERFORATED.  BUT, THE INLET SCREENS DO NOT APPEAR TO HAVE BEEN IN SERVICE.  THE RUBBER AROUND THE INLET SCREENS IS NOT BURNED FROM ENGINE HEAT AND THE SCREENS ARE NOT BLACKENED.  AEROSPACE WELDING TAKES THIS MATTER VERY SERIOUSLY AND A MATERIAL REVIEW BOARD MEETING HAS BEEN CALLED FOR MONDAY AFTERNOON FEB 20,2006 TO REVIEW AND RESOLVE THIS MATTER AS SOON AS POSSIBLE.
